# SDR SIMA20170119002

- Difficulty date: January 19, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 29,631 hours, 25,563 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROWS 17 AND 18 INOPERATIVE.  INSTALLED PIN ON WIRE SPLICE SP9213 FOR THE EMERGENCY LIGHT IAW SWPM 20-51-01.  OPS CHECKED GOOD.
